# SDR ASAA9680073

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936906518
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX - FLT 427 - AFTER ARRIVAL, CREW REPORTED THAT 3 MINUTES AFTER REACHING CRUISE AT FL 350 DEPARTING OAK, LOST RIGHT HYDRAULIC SYSTEM QUANTITY AND PRESSURE.  LANDED WITHOUT INCIDENT.  FOUND GOOSE STUCK IN LT MLG STRUT ASSY AND BROKEN HYDRAULIC LINE TO THE LT MLG DOWNLOCK CYLINDER.  REPLACED LINE AND SERVICED HYDRAULIC RESERVOIR.  (X)
